Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 66, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2007, 3:38 PM EDT for Miami-Dade County, Florida. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 3:38 PM EDT (19:38 UTC)
- Expired
- Jun 12, 2007, 4:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 11 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:59 PM EDT | TSTM WND GST 60 | 3 Sw Kendall, FL | REPORTED IN THE FALLS AREA AT SW 102 AVE AND SW 128 ST. SMALL TABEBUIA TREE BLOWN DOWN. |
| Jun 12, 4:08 PM EDT | TSTM WND GST 0 | South Miami, FL | MEASURED WINDS 63 MPH AT 408 PM DURING SEVERE THUNDERSTORM. RAINFALL OF 2.16 INCHES BETWEEN 06/12/07 AT 700 AM AND 06/13/07 AT 730 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 121938 SVRMFL FLC086-122030- /O.NEW.KMFL.SV.W.0066.070612T1938Z-070612T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 338 PM EDT TUE JUN 12 2007 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 430 PM EDT * AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SWEETWATER TO INTERSECTION KROME AND KENDALL DRIVE...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF SOUTH MIAMI TO 10 MILES WEST OF KENDALL...AND MOVING SOUTHEAST AT 10 MPH. * THE LINE OF STORMS WILL AFFECT... KENDALL LAKES WEST KENDALL WESTCHESTER SOUTH MIAMI PINECREST CUTLER BAY SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4528 TO REPORT SEVERE WEATHER. LAT...LON 2582 8043 2572 8055 2551 8041 2569 8023 $$ GARCIA
1 follow-up statement
000 WWUS52 KMFL 121952 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 352 PM EDT TUE JUN 12 2007 FLC086-122030- /O.CON.KMFL.SV.W.0066.000000T0000Z-070612T2030Z/ MIAMI-DADE FL- 352 PM EDT TUE JUN 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR EAST CENTRAL MIAMI-DADE COUNTY... AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WESTWOOD LAKES...OR ABOUT NEAR KENDALL...MOVING SOUTHEAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH MIAMI...RICHMOND HEIGHTS...METRO ZOO...CORAL GABLES...UNIVERSITY OF MIAMI...LITTLE HAVANA...ORANGE BOWL...THE FALLS...PINECREST... MIAMI...COCONUT GROVE...WEST PERRINE...SOUTH MIAMI HEIGHTS...PALMETTO BAY AND CUTLER BAY LAT...LON 2581 8034 2567 8048 2552 8039 2574 8018 $$ GARCIA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:10 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 12, 2:10 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 210 PM EDT TUE JUN 12 2007 .SYNOPSIS...AN UPPER LEVEL TROUGH OVER THE EASTERN STATES CONTINUES TO DIG SOUTH WHILE A SURFACE BOUNDARY OVER NORTHERN FLORIDA SLOWLY SLIDES SOUTH AS WELL. && .DISCUSSION...THE PATTERN OVER THE LOWER 48 CONTINUES TO BECOME MORE AMPLIFIED. THIS WILL CONTINUE TO SEND AN UPPER TROUGH ALONG THE EAST COAST AND ASSOCIATED SURFACE TROUGH SOUTH. THUNDERSTORMS CONTINUE TO DRIVE SOUTHWARD ALONG THE SURFACE TROUGH BOUNDARY. THE LINE OF STORMS ARE CONTINUING TO MOVE INTO AN UNSTABLE AIRMASS AS THE COLD POOL BEHIND THE COMPLEX DRIVES SOUTH AND THEREFORE NORTHEAST AND CENTRAL PORTIONS OF THE STATE ARE IN A SEVERE THUNDERSTORM WATCH INTO THE EVENING. AS THE LINE OF THUNDERSTORMS OUT RUNS THE SURFACE TROUGH AND CONTINUES SOUTH AND IF IT DOESNT DISSIPATE IT MAY MOVE INTO NORTHERN PORTIONS OF THE CWA THIS EVENING, BUT REGARDLESS IF THE LINE OF STORMS PUSHES INTO SOUTH FLORIDA SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED INTO LATE EVENING. EVEN WITH THE SCATTERED STORMS MAINLY ALONG SEA BREEZE AND OUT FLOW BOUNDARIES THERE IS STILL THE CHANCE OF STRONG STORMS THIS EVENING MAINLY ACROSS THE INTERIOR WHERE SURFACE HEATING AND CAPE WILL BE GREATEST. THE SURFACE BOUNDARY IS THEN EXPECTED TO WORK THROUGH SOUTH FLORIDA ON WEDNESDAY KEEPING THE THUNDERSTORM CHANCES ELEVATED ONCE AGAIN. THERE MAY BE ENOUGH INSTABILITY ACROSS SOUTH FLORIDA ON WEDNESDAY AFTERNOON THAT A STRONG STORM OR TWO CAN NOT BE RULED OUT. A SLIGHT DRYING TREND IS EXPECTED ON THURSDAY AND OVER THE FIRST HALF OF FRIDAY BEHIND THE BOUNDARY, BUT AFTER THAT THE TROUGH IS EXPECTED TO RETURN NORTH AS AMPLE MOISTURE FROM THE CARIBBEAN SURGES NORTHWARD. PWATS ARE EXPECTED TO INCREASE TO OVER 2 INCHES BY FRIDAY EVENING. THIS IS EXPECTED TO CREATE ELEVATED THUNDERSTORM CHANCES IN TIME FOR THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK AS DEEP MOISTURE REMAINS OVER THE AREA. && .AVIATION...VFR CONDITIONS SHOULD CONTINUE OVER ALL TERMINALS THROUGH AT LEAST 19Z TODAY. THE EAST COAST SEA BREEZE WILL MARCH SLOWLY INLAND REACHING AFFECTING ALL EASTERN TERMINALS THROUGH THE AFTERNOON HOURS. THE EAST COAST SEA BREEZE...ALONG WITH BREEZES FROM LAKE OKEECHOBEE...SHOULD CONVERGE OVER INLAND AREAS AND THIS WILL LIKELY LEAD TO SHOWERS/TSTMS DEVELOPING THROUGH THIS AFTERNOON. WESTERLY STEERING FLOW ALOFT WILL MAKE ANY STORM/SHOWER THAT DEVELOPS DRIFT TOWARD EAST COAST POSSIBLY AFFECTING ALL EASTERN TERMINAL TOWARD LATE AFTERNOON AND EARLY EVENING HOURS. MOSTLY VFR CONDITIONS CAN BE EXPECTED OVER ERN TERMINALS OVERNIGHT. KAPF WILL LIKELY REMAIN FREE OF ANY CONVECTIVE ACTIVITY THROUGH 12Z WED. && .MARINE...ASIDE FROM SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE COASTAL WATERS OVER THE NEXT FEW DAYS CONDITIONS ARE EXPECTED TO RELATIVELY CALM. WINDS ARE EXPECTED TO REMAIN LESS THAN 15 KNOTS WHICH WILL LIKELY KEEP SEAS AT 4 FEET OR LESS THROUGH THE PERIOD && .FIRE WEATHER...WITH RELATIVE HUMIDITY VALUES REMAINING ABOVE CRITICAL VALUES FIRE WEATHER CONCERNS SHOULD BE MINIMAL. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 86 74 85 / 30 50 30 20 FORT LAUDERDALE 74 86 73 84 / 30 40 20 20 MIAMI 74 88 74 87 / 30 40 20 20 NAPLES 74 88 71 88 / 20 30 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...04/AT SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 12, 5:38 AM EDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 538 AM EDT TUE JUN 12 2007 FLZ063-066>075-168-172>174-122130- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 538 AM EDT TUE JUN 12 2007 ...SCATTERED THUNDERSTORMS, SOME POSSIBLY SEVERE, TODAY AND WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF SOUTH FLORIDA THIS AFTERNOON AND EVENING. FREQUENT TO CONTINUOUS CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE WITH ANY STORM. THERE IS ALSO THE THREAT FOR SOME SEVERE THUNDERSTORMS ACROSS THE AREA. IF THUNDERSTORMS APPROACH YOUR AREA, SEEK SHELTER IMMEDIATELY. WIND: ANY THUNDERSTORM THAT DEVELOPS ACROSS SOUTH FLORIDA HAS THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OVER 58 MPH. THESE WINDS ARE STRONG ENOUGH TO BRING DOWN LARGE TREE BRANCHES AND POWER LINES. HAIL: ANY THUNDERSTORM HAS THE POTENTIAL TO PRODUCE HAIL OF AT LEAST DIME SIZE TODAY, WITH SOME PENNY SIZE HAIL POSSIBLE IN STRONGER STORMS. TORNADOES: THERE IS A SLIGHT CHANCE THAT AN ISOLATED TORNADO MAY DEVELOP WITH ANY THUNDERSTORM TODAY. WATERSPOUTS: LIGHT WINDS IN THE LOWER ATMOSPHERE COMBINED WITH CONVERGENCE ACROSS THE COASTAL WATERS WILL CREATE FAVORABLE CONDITIONS FOR WATERSPOUT FORMATION ACROSS THE ATLANTIC WATERS AND BISCAYNE BAY TODAY. REMEMBER THAT WATERSPOUTS CAN FORM EVEN IN WEAK SHOWERS, AND WITH LITTLE OR NO WARNING. FLOODING: SLOW THUNDERSTORM MOTION IS EXPECTED AGAIN TODAY. THEREFORE, ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT PERIOD OF TIME, LEADING TO POSSIBLE ROADWAY AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY, AND SOME OF THESE STORMS MAY ONCE AGAIN BE SEVERE. THE MAIN THREATS WILL BE FREQUENT LIGHTNING, DAMAGING WINDS, AND HAIL. ISOLATED TO SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THURSDAY THROUGH MONDAY ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG OR DAMAGING WINDS AND HAIL TODAY, AND SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. STRASSBERG
In the hours before
Special weather statement, Jun 12, 2:39 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 239 PM EDT TUE JUN 12 2007 FLZ068-168-121915- METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL- 239 PM EDT TUE JUN 12 2007 AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PALM BEACH GARDENS...OR 5 MILES SOUTH OF JUPITER...MOVING SOUTHEAST AT 10 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. GARCIA
Special weather statement, Jun 12, 2:53 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 253 PM EDT TUE JUN 12 2007 FLZ066-067-071-073-122000- HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL- INLAND MIAMI-DADE FL- 253 PM EDT TUE JUN 12 2007 AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF DEVILS GARDEN TO 19 MILES SOUTH OF SOUTH BAY TO 21 MILES WEST OF MIRAMAR TO 21 MILES EAST OF MONROE STATION...MOVING EAST AT 10 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. GARCIA
Special weather statement, Jun 12, 3:16 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 316 PM EDT TUE JUN 12 2007 FLZ067-068-168-122015- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL- 316 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS CONTINUE TO AFFECT NORTHEAST AND CENTRAL METRO AREAS OF PALM BEACH COUNTY THROUGH 415 PM EDT... AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR RIVIERA BEACH...MOVING SOUTHEAST AT 15 MPH. THESE STORMS WILL AFFECT THE AREAS OF RIVERA BEACH...MANGONIA PARK...HAVERHILL...AND WEST PALM BEACH DURING THE NEXT HOUR. FURTHER MORE...NEW STORMS COULD DEVELOP SOUTH AND WEST OF THIS CLUSTER OVER CENTRAL METRO AREAS OF PALM BEACH COUNTY DURING THE NEXT HOUR OVER THE AREAS OF ROYAL PALM BEACH...LAKE WORTH...WELLINGTON...AND ABERDEEN. THE PRIMARY IMPACTS FROM THESE STORMS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP TO PEA SIZE...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, Jun 12, 3:17 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 317 PM EDT TUE JUN 12 2007 FLZ071>074-172-173-122030- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL- COASTAL BROWARD COUNTY FL-COASTAL MIAMI-DADE COUNTY FL- 317 PM EDT TUE JUN 12 2007 AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 19 MILES WEST OF SUNRISE TO 11 MILES WEST OF DAVIE 22 MILES SOUTHWEST OF MIRAMAR...MOVING SOUTHEAST AT 10 MPH. THESE STORMS WILL AFFECT THE METRO AREAS OF BROWARD AND NORTH MIAMI-DADE COUNTIES THROUGH 430 PM. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. GARCIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:10 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 25 min |
| Jun 12, 3:09 PM EDT | Marine Weather Statement | MFL | 66 min | |
| Jun 12, 3:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 12, 3:55 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 12, 4:17 PM EDT | Special Marine Warning | MFL | 88 min | |
| Jun 12, 4:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 12, 4:28 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 47 min |
| Jun 12, 5:03 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 57 min |
| Jun 12, 5:09 PM EDT | Marine Weather Statement | MFL | 36 min | |
| Jun 12, 5:11 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 12, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 60 min |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | MFL | Monroe | 53 min |
| Jun 12, 5:55 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 35 min |
| Jun 12, 6:46 PM EDT | Marine Weather Statement | MFL | 59 min | |
| Jun 12, 7:24 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.